# SDR CHQA201000045

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 22,765 hours, 16,715 cycles
- Engine: Allsn AE3007A
- Engine time: 19,057 hours, 14,066 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 881
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,241 hours, 13,663 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED A BLEED 1 VALVE FAIL MESSAGE IN ICING CONDITIONS.  IT WAS DECIDED TO RETURN TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE E1 BLEED VALVE WITH NO FURTHER DEFECTS NOTED.
